Alert archive / Florida / Freeze Warnings in 2016
Freeze Warning 7, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this freeze warning at Feb 9, 2016, 4:12 AM EST for Levy County, Florida. It took effect at Feb 10, 2016, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2016, 4:12 AM EST (09:12 UTC)
- In effect from
- Feb 10, 2016, 3:00 AM EST
- Expired
- Feb 10, 2016, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Tampa Bay, FL
County Levy County, FL
The radar
The Jacksonville radar (KJAX), 170 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 106 kt
- 0-1 km storm-relative helicity
- 414 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
974 WWUS72 KTBW 090912 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 412 AM EST TUE FEB 9 2016 ...FREEZE WARNING FOR LATE TONIGHT FOR INLAND PORTIONS OF LEVY COUNTY... ...LAKE WIND ADVISORY FOR LATE THIS MORNING AND AFTERNOON ACROSS THE ENTIRE AREA... .COOL DRY AIR WILL OVERSPREAD THE REGION ON BRISK WEST TO NORTHWEST WINDS TODAY. FLZ239-100000- /O.UPG.KTBW.FZ.A.0006.160210T0600Z-160210T1400Z/ /O.NEW.KTBW.FZ.W.0007.160210T0800Z-160210T1300Z/ /O.NEW.KTBW.LW.Y.0004.160209T1600Z-160209T2300Z/ INLAND LEVY- INCLUDING THE CITIES OF...CHIEFLAND...BRONSON...WILLISTON 412 AM EST TUE FEB 9 2016 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST WEDNESDAY. A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED. THIS LAKE WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...LAKE WIND ADVISORY FROM 11 AM TO 6 PM EST TODAY. FREEZE WARNING FROM 3 AM TO 8 AM EST WEDNESDAY. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH SOME HIGHER GUSTS OVER AREA LAKES. * TEMPERATURE...29 TO 32 DEGREES. * IMPACTS...HAZARDOUS BOATING CONDITIONS ON AREA LAKES FOR THE LAKE WIND ADVISORY AND 2 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE POSSIBLE FOR THE FREEZE WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. && $$ FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 242-248-249-251-255-260-262-265-092300- /O.NEW.KTBW.LW.Y.0004.160209T1600Z-160209T2300Z/ SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND CITRUS-INLAND HERNANDO- INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-INLAND SARASOTA- INLAND CHARLOTTE-INLAND LEE- INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE... BUSHNELL...THE VILLAGES...ST. PETERSBURG...CLEARWATER...LARGO... LAKELAND...WINTER HAVEN...WAUCHULA...BOWLING GREEN... ZOLFO SPRINGS...SEBRING...AVON PARK...PLACID LAKES...ARCADIA... CEDAR KEY...YANKEETOWN...CRYSTAL RIVER...HOMOSASSA... HERNANDO BEACH...BAYPORT...PORT RICHEY...HUDSON...TAMPA... APOLLO BEACH...WESTCHASE...BRADENTON...ANNA MARIA ISLAND... VENICE...SARASOTA...ENGLEWOOD...PORT CHARLOTTE...PUNTA GORDA... CAPE CORAL...CAPTIVA...SANIBEL...INVERNESS...BROOKSVILLE... SPRING HILL...DADE CITY...ZEPHYRHILLS...BRANDON...PLANT CITY... SUN CITY CENTER...PARRISH...LAKEWOOD RANCH...MYAKKA CITY... NORTH PORT...BABCOCK RANCH...FORT MYERS...LEHIGH ACRES 412 AM EST TUE FEB 9 2016 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. * TIMING...11 AM TO 6 PM EST * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH SOME HIGHER GUSTS OVER AREA LAKES. * IMPACTS...HAZARDOUS BOATING CONDITIONS ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. && $$
2 follow-up statements
083 WWUS72 KTBW 092341 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 641 PM EST TUE FEB 9 2016 ...FREEZE WARNING FOR LATE TONIGHT FOR INLAND PORTIONS OF LEVY COUNTY... .COOL DRY AIR WILL OVERSPREAD THE REGION TONIGHT. FLZ239-101300- /O.CON.KTBW.FZ.W.0007.160210T0800Z-160210T1300Z/ INLAND LEVY- INCLUDING THE CITIES OF...CHIEFLAND...BRONSON...WILLISTON 641 PM EST TUE FEB 9 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST WEDNESDAY... * TIMING...FREEZE WARNING FROM 3 AM TO 8 AM EST WEDNESDAY. * TEMPERATURE...29 TO 32 DEGREES. * IMPACTS...2 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE POSSIBLE FOR THE FREEZE WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$
051 WWUS72 KTBW 100855 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 355 AM EST WED FEB 10 2016 ...FREEZE WARNING EARLY THIS MORNING FOR INLAND PORTIONS OF LEVY COUNTY... ...FREEZE WATCH FOR MOST OF THE NATURE COAST LATE TONIGHT INTO THURSDAY MORNING... .HIGH PRESSURE WILL SETTLE OVER THE REGION PROVIDING COOL DRY AIR AND CLEAR SKIES TONIGHT. FLZ239-102200- /O.NEW.KTBW.FZ.A.0007.160211T0800Z-160211T1400Z/ /O.CON.KTBW.FZ.W.0007.000000T0000Z-160210T1300Z/ INLAND LEVY- INCLUDING THE CITIES OF...CHIEFLAND...BRONSON...WILLISTON 355 AM EST WED FEB 10 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...30 TO 32 DEGREES EARLY THIS MORNING AND 28 TO 32 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...2 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE POSSIBLE EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ043-139-142-148-242-248-102200- /O.NEW.KTBW.FZ.A.0007.160211T0800Z-160211T1400Z/ SUMTER-COASTAL LEVY-COASTAL CITRUS-COASTAL HERNANDO-INLAND CITRUS- INLAND HERNANDO- INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE... BUSHNELL...THE VILLAGES...CEDAR KEY...YANKEETOWN... CRYSTAL RIVER...HOMOSASSA...HERNANDO BEACH...BAYPORT... INVERNESS...BROOKSVILLE...SPRING HILL 355 AM EST WED FEB 10 2016 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...29 TO 32 DEGREES * IMPACTS...2 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Feb 8, 8:21 PM EST, 7 hours 51 minutes earlier.
Area forecast discussion, Feb 8, 8:21 PM EST, 7 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
821 PM EST MON FEB 8 2016
...DANGEROUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY...
...HIGH SURF AND HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH
THURSDAY...
.SHORT TERM (REST OF TONIGHT)...
LARGE SCALE TROUGH CONTINUES OVER THE EASTERN U.S. WHILE AN
EMBEDDED IMPULSE OF ENERGY ROTATES THROUGH IT/S BASE
TONIGHT...SWEEPING ALONG THE AL/GA/FL LINE. THIS WILL HELP DRIVE A
COLD FRONT SOUTHEASTWARD ACROSS THE AREA AND INTO SOUTH FL COASTAL
WATERS BY DAWN TUE.
ROBUST WINDS AHEAD OF THE FRONT WILL BE REINFORCED AS THE FRONT
MOVES THROUGH WHICH WILL RESULT IN ELEVATED SEAS ON THE GULF THAT
MAINTAIN HIGH SURF AND A HIGH RISK OF RIP CURRENTS.
MOISTURE AND ENERGY WITH THE FRONT WILL BE LIMITED ALTHOUGH
ENOUGH FOR SOME LOW ODDS OF SHOWERS. COLD AIR MOVING IN WITH THE
FRONT WILL KEEP LOWS BELOW NORMAL.
CURRENT FORECASTS GENERALLY ON TRACK BUT PRECIPITATION HAS BEEN A
BIT SLOW TO START AND HAVE ADJUSTED THIS EVENINGS WEATHER
ACCORDINGLY.
&&
.AVIATION...
09/00Z-10/00Z. A COLD FRONT TRACKS THROUGH THE TERMINALS TONIGHT
WITH LIMITED MOISTURE AND ENERGY...THERE COULD BE ISOLD SHRA BUT
WITH ODDS TOO LOW TO INCLUDE IN THE TAFS. HOWEVER ANTICIPATE SOME
LOWER CLOUDS WITH BKN MVFR CIGS LATE NIGHT THROUGH THE MORNING.
MAIN CONCERN WILL BE ROBUST SW BECOMING W-NW WINDS WITH GUSTS AS
HIGH AS 30KT.
&&
.MARINE...
OFFSHORE BUOYS HAVE BEEN REPORTING GALE FORCE GUSTS WITH SEAS IN
THE 8 TO 12 FEET RANGE. EXPECT THESE TO INCREASE THROUGH THE
NIGHT...SUPPORTING THE GALE WARNING. WINDS SLACKEN SOME TUE
ALTHOUGH ANOTHER FRONT MOVING THROUGH WILL CONTINUE TO PRODUCE
HAZARDOUS MARINE CONDITIONS. NEXT FORECAST OUT BY 10 PM WITH ONLY
MINOR TWEAKS IN THE FIRST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 50 58 44 58 / 20 10 10 10
FMY 55 64 48 62 / 20 10 10 10
GIF 46 58 41 60 / 20 10 10 0
SRQ 54 60 48 61 / 20 20 10 10
BKV 44 56 38 56 / 20 10 10 10
SPG 52 58 48 59 / 20 10 10 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH THURSDAY EVENING FOR
COASTAL CHARLOTTE-COASTAL LEE-COASTAL MANATEE-COASTAL
SARASOTA.
HIGH SURF ADVISORY UNTIL 1 PM EST WEDNESDAY FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL SARASOTA-PINELLAS.
HIGH RIP CURRENT RISK THROUGH THURSDAY EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL SARASOTA-PINELLAS.
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR INLAND LEVY.
GULF WATERS...SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 1 PM EST
WEDNESDAY FOR COASTAL WATERS FROM ENGLEWOOD TO TARPON
SPRINGS FL OUT 20 NM-COASTAL WATERS FROM TARPON
SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS FROM
ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS
FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60
NM.
GALE WARNING UNTIL 7 PM EST TUESDAY FOR COASTAL WATERS
FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-COASTAL
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT
20 NM-WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT
20 TO 60 NM-WATERS FROM TARPON SPRINGS TO SUWANNEE
RIVER FL OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 7 AM EST
WEDNESDAY FOR CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TAMPA BAY WATERS.
GALE WARNING UNTIL 10 AM EST TUESDAY FOR CHARLOTTE HARBOR
AND PINE ISLAND SOUND-COASTAL WATERS FROM BONITA
BEACH TO ENGLEWOOD FL OUT 20 NM-TAMPA BAY WATERS-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60
NM.
SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 1 PM EST
WEDNESDAY FOR COASTAL WATERS FROM BONITA BEACH TO
ENGLEWOOD FL OUT 20 NM-WATERS FROM BONITA BEACH TO
ENGLEWOOD FL OUT 20 TO 60 NM.
&&
SHORT TERM/AVIATION/MARINE...09/RUDE
UPPER AIR/CLIMATE...25/DAVIS
DECISION SUPPORT...24/HUBBARDHazardous weather outlook, Feb 8, 5:25 AM EST, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 525 AM EST MON FEB 8 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-090300- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 525 AM EST MON FEB 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...MARINE IMPACTS... LATE TODAY AND TONIGHT WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE AS A COLD FRONT MOVES ACROSS THE AREA. SEAS WILL BUILD TO UP TO 15 FEET TONIGHT. THESE WINDS AND SEAS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...MARINE IMPACTS... WINDS OVER THE COASTAL WATERS WILL REMAIN BETWEEN 20 AND 30 KNOTS WITH SEAS UP TO 14 FEET ON TUESDAY THEN WINDS AND SEAS BEGIN TO SUBSIDE TUESDAY NIGHT INTO WEDNESDAY. HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS WILL CONTINUE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 4:12 AM EST | Lake Wind Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 14 hr |
Nearby
Freeze Warnings in Florida, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.